Doctor insights on:
Will The Iud Paraguard Make U Gain Weight
I Have the paraguard iud, why am I freaking out about pregnancy when my boyfriend and I hugged while naked?
Anxiety: You are "freaking out" due to anxiety over having an unplanned pregnancy. Although the left half of your brain which is associated with logic "knows" that you can't get pregnant, the right half of your brain (creative/artistic side) is thinking, "What if?" Could the IUD fall out? Could sperm suddenly jump from his body into your uterus? In truth, anxiety is more complicated, but I am out of space ...Read moreSee 2 more doctor answers
Yes they : Are very softGet a more detailed answer ›
I have a paragard IUD. is it normal to sometimes get a gummy brownish discharge? sometimes it's clear
Common: This is normal and not a problem unless you have a profuse discharge, odor, or irritation ...Read more
I got an IUD (paragard) a few weeks ago, how likely is it to move out of place? Also when can I use tampons?
It can happen: Any inserted intrauterine IUD's can be expelled into the vagina or worse into to intra-,abdominal cavity through the uterine wall. That is why healthcare personnel strongly encourages the patient to frequently check the cervix(through the vagina) for the string especially after a menstrual period. Worse case scenario: too long IUD string wrapped around tampon with simultaneous removal of both. ...Read more
I have a paragard iud. Is it normal to get a gummy discharge that is sometimes clear and sometimes a little brown?
Yes it probably is.: The paragard (copper-t) iud contains no hormones, so it generally does not have any significant effect on a woman's menstrual cycle, including ovulation. However, some women may note slightly heavier, longer or more painful periods with this device, due to it's position in the uterus. A gummy clear or brownish (dried blood) discharge is likely normal sign of second half of your menstrual cycle. ...Read more
I have paragard IUD is it normal to be on my cycle pass 7 days, and after my cycle is it normal to stay off only 17 days?
Iud: Could happen with paragard iud.Get a more detailed answer ›
I have a paragard IUD and its been 6 1/2 months i was wondering if spotting is normal throughout the month. I thought after 3 months it got better?
I am getting my paragard IUD removed tomorrow. I have been having a lot of pain since i got it 6 months ago. What should I expect to happen afterward?
I just recently had the paragard IUD put in.A week later and now I have cervicitis.Could the paragard cause cervicitis?And I've been with the same man.
Not really : The paragard iud is hormone free. It works by creating a toxic environment for sperm preventing fertilization. Because it is hormone free it has no real effect on the endometrial lining. It does not thin it out like Mirena (levonorgestrel) but also does not thicken it either. ...Read moreSee 1 more doctor answer
No: The CopperIUD is one of the BEST forms of birth control available. Non-hormonal (no effect on fertility/acne/headaches/nausea/wt gain/bloating/blood clots) and VERY safe (except if you have Wilson's dz/Copper allergy). Only risk is a heavier period and complications w/ insertion (RARE). Immediately effective to prevent pregnancy, but DOES NOT protect against STIs. OK for women who haven't had kids ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Does the iud paraguard cause weight gain?
- Iud and weight gain
- Do prenatal vitamins make u gain weight?
- Can the paraguard iud cause endometrial lining to thicken?
- Does iud make you lose weight?
- Do u prefer mirena over paraguard?
- Fruits that make u lose weight
- U shaped iud
- Side effects of paraguard iud